RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Korotkov, N M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:155
Full texts:67

http://www.mathnet.ru/eng/person85247
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. S. K. Morshnev, V. P. Gubin, I. L. Vorob'ev, N. I. Starostin, A. I. Sazonov, Yu. K. Chamorovsky, N. M. Korotkov, “Spun optical fibres: A helical structure of linear birefringence or circular birefringence?”, Kvantovaya Elektronika, 39:3 (2009),  287–292  mathnet  elib [Quantum Electron., 39:3 (2009), 287–292  isi  scopus]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019